acetaminophen, dichloralphenazone, and isometheptene (cont.)
IN THIS ARTICLE
What happens if I miss a dose (Epidrin, Midrin, Migquin, Migragesic IDA)?
Since this medicine is used as needed, it does not have a daily dosing schedule. Call your doctor promptly if your symptoms do not improve after using acetaminophen, dichloralphenazone, and isometheptene.
Do not take more than 5 capsules in 12 hours to treat a migraine, or 8 capsules in 24 hours to treat a tension headache.
What happens if I overdose (Epidrin, Midrin, Migquin, Migragesic IDA)?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can damage your liver or cause death.
The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.
Other overdose symptoms may include severe dizziness or drowsiness, feeling restless or cold, changes in your breathing or heart rate, and fainting.
What should I avoid while taking acetaminophen, dichloralphenazone, and isometheptene (Epidrin, Midrin, Migquin, Migragesic IDA)?
This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.
Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.
Ask a doctor or pharmacist before using any other pain, cold, allergy, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
What other drugs will affect acetaminophen, dichloralphenazone, and isometheptene (Epidrin, Midrin, Migquin, Migragesic IDA)?
Before using this medication, tell your doctor if you regularly use other medicines that make you sleepy (such as cold or allergy medicine, sedatives, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). They can add to sleepiness caused by acetaminophen, dichloralphenazone, and isometheptene.
Tell your doctor about all other medications you use, especially:
This list is not complete and other drugs may interact with acetaminophen, dichloralphenazone, and isometheptene. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.
Where can I get more information?
Your pharmacist can provide more information about acetaminophen, dichloralphenazone, and isometheptene.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Drugs and Treatment Resources
- Psoriasis Treatment Strategies for You and Your Doctor
- Medications for Skin Allergies
- Can Supplements Help ADHD Symptoms?